# SDR IPXA2021080272311

- Difficulty date: July 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARB238229
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING FIXED L/E FUELING MODULE I/B ATTACH ANGLE BRACKET IS CRACKED.REMOVED AND REPLACED CRACKED RT WING FIXED L/E FUELING MODULE I/B ATTACH ANGLE BRACKET IAW SRM 51-33-01. (MINOR)
